# SDR COMA9630161

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357CA
- Make and model: Saab SF340A
- Aircraft serial: 340A044
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Intransit Light
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR INTRANSIT LIGHT REMAINED ON AFTER GEAR RETRACTION.  COULD NOT DUPLICATE DISCREPANCY.  INSPECTION AND OPERATIONAL CHECKS OF LANDING GEAR SATISFACTORY.
